# SDR SWIA202155379

- Difficulty date: January 9, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL600*
- Aircraft serial: 15070
- Aircraft time: 36,401 hours, 22,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE PAX DOOR FOUND ALL HARDWARE TO BE CORRODED, SIEZED AND STRIPPED.  RECIEVED NEW SERVICABLE HARDWARE FOR PAX DOOR INSTALLATION.  REFERENCE CAMP 22114083 FOR INSTALLATION OF THE DOOR/NEW HARDWARE.
